# SDR AALA202002049003

- Difficulty date: February 3, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 80,859 hours, 27,109 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT ROLLS WHEN FLAPS ARE EXTENDED; TO THE LEFT. REF TSI 0004975 COMPLIED WITH LATERAL TRIM ADJUSTMENT PREREQUISITE PROCEDURE REF AMM 27-01-00-825-001 STEPS A,B,C AND D. STEP E WILL REQUIRE TEST FLIGHT TO ESTABLISH LATERAL TRIM SHIM REQUIREMENTS BASED ON FLIGHT TRIM DATA. ***SUPPLEMENTAL ACTION SECT 4, 5: DUE TO REMOVAL OF .200" WORTH OF SHIMS FROM RT OUTBD FLAP CARRIA,GES, R AILERON IS OUT OF ALIGNMENT BY .400", ADJUSTED R AILERON PCAS, MM 27-11-00-825-030. ADJUSTED WING CABLE A1A PER AMM 27-11-00-825-030. ADJUSTED BODY CABLE A2B PER AMM 27-11-00-825-030. ADJUSTED BODY CABLES A2A PER AMM 29-11-00-825-030. ADJUSTED WING CABLES A2A PER AMM 27-11-00-825-030.***(CLOSED)
